| Article ID: | iaor2000413 |
| Country: | United Kingdom |
| Volume: | 30 |
| Issue: | 3 |
| Start Page Number: | 711 |
| End Page Number: | 722 |
| Publication Date: | Sep 1998 |
| Journal: | Advances in Applied Probability |
| Authors: | Athreya Krishna B., Kang Hye-Jeong |
In this paper we consider a Galton–Watson process in which particles move according to a positive recurrent Markov chain on a general state space. We prove a law of large numbers for the empirical position distribution and also discuss the rate of this convergence.